Improved margin of stability of interval matrices

M. B.M. Elgindi, M. A. El-Gebeily, Kamal A.F. Moustafa

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is concerned with the stability analysis of interval matrices. Improved sufficient conditions for the stability of interval matrices are given. These conditions are based on a theorem that determines containment regions for the eigenvalues of a certain matrix which are smaller than the regions determined by the Gerschgorin Theorem and thus giving rise to larger margins of stability. We obtain sufficient conditions for the stability of a perturbed matrix using similarity transformations. Numerical examples are given to illustrate the results of the paper.

Original languageEnglish
Pages (from-to)90-93
Number of pages4
JournalJSME International Journal, Series C: Dynamics, Control, Robotics, Design and Manufacturing
Volume41
Issue number1
Publication statusPublished - Mar 1998
Externally publishedYes

ASJC Scopus subject areas

  • General Engineering

Cite this